# SDR SWAA094289

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 16,241 hours, 9,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS WIRE COVERS CRACKED BETWEEN ROW 5 TO ROW 22.  REMOVED AND REPLACED COVERS PER MM.
